Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Glue like discharge mirena

Premium Questions

doctor1 MD

this is the question i sent that you could not see...I have a mirena iud for almost 5 years. i had issues right away but i was told not to worry about it. developed itching. black discharge in the first ...

doctor1 MD

I had the mirena place feb 2015 and here for the last two months I've had constant fleshy like tissue coming out and it has an odor to it. It's almost like the previous miscarriages I've had ...

doctor1 MD

I have the Mirena and have had it almost a year now. A few months ago I noticed I have dark brown and light brown (almost sand color like) discharge almost every day. Is this normal? ...

doctor1 MD

about 3 days ago and now im having period like cramps and brownish red discharge like the end ...Hi im a 25 year old female i have the mirena iud inserted i havent had a period in over a year ...

doctor1 MD

on the Metronidazole I began experiencing a very pasty somewhat gel like deep brownish/purple discharge. Even somewhat ...I got the Mirena 3 months ago. I got this due to very heavy long periods. In addition I had ...

Public Forum Discussions

doctor1 MD

coloured and in brown clots and a paste like discharge at the beginning of each period. Is this normal with the mirena? ...

doctor1 MD

I have the mirena iud which had a 5 yr expiration Dec 2013, but because I can t afford to get a new ... was pregnant. Now I m terribly scared n confused. There s been strange pains, spotting, discharge here n ...

doctor1 MD

and losing blood like I was before having the mirena fitted. Due to having heavy blood loss before ... had like a brown blood discharge but as I have said its now red wit tiny clots again. Can you help ...

doctor1 MD

I have mirena i had it put in in march. Ive been having morning sickness it almost feels like and havent had my normal menstrual cycle since its been in. I ve had a lot of discharge lately and scared i ...

doctor1 MD

Hello I had the mirena inserted in the beginning of October and have bleed almost everyday since it was inserted some day so heavy I would need a few tampons I am now having a light pink discharge when I wipe ...

doctor1 MD

I have a mirena since 2010 and had no true side effects for the first 2 years. Now I regularly have pregnancy like symptoms throughout the month including: swollen, tender breasts, large prominent veins ...

doctor1 MD

can t help but feel like the mirena is causing these problems... I spoke with my OB/GYN and he feels ...I have the Mirena IUD . Within a month of getting it I began to gain weight and lose hair.... I ...

doctor1 MD

Hi i had a mirena coil fitted about 6 weeks ago. Since then I have had a light water discharge - doesn t smell until a few hours later but happens abut 3/4 times a day. It isn t urine but feels like it ...

doctor1 MD

vagina area. From tingling to discharge to it just feels like its burning. The doctor gave me some ...

doctor1 MD

out a milky discharge along with clear discharge from enlarged dimple like pores on my Aereola ...I am a 28 yr old female. I had a child 4 years ago. Was on Mirena and Spiranolactone for 1 year ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.

doctor1 MD

Yes, it is normal for one to have side effects like brownish discharge due to hormonal imbalance which occurs due to mirena coil.

doctor1 MD

More likely it is withdrawal bleeding due to removal of the Mirena midcycle.